# SDR USAA001414

- Difficulty date: September 1, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 42,485 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ANGLE CRACKED 1 INCH, FRAME TO INTERCOSTAL ATTACH ANGLES STATION 360 STRINGER 4L.  INSTALLED FABRICATED ANGLE PER BOEING 65 58280.  (M)
